An the only thing that is helping is taking half of nitrazapan witch I have had to buy myself my doctor has put me on fluoxidine 20 mil , an Iv gone worse been on them now 11 days any advice please
This is only an opinion but I have been taking Hydroxyzine for 2+ years now for extreme anxiety, my panic attacks, PTSD. This medication is classified as an antihistamine that assist in helping to lessen side effects or symptoms of itching, nausea, light sedation before surgery, anxiety, nervous tension to name a few. I've had no side effects on this medication at all. It is what you could consider a good clean drug.
I encourage you to stick it out with the meds doc gave you for at least six weeks. If you aren't getting results after that, call his office for a possible change. Xanax works wonders, but not all doctors are in favor of prescribing them. In the meantime, when a panic attack hits you, try breathing exercises. In through the nose for a count of 3, hold for 3, out through the mouth for a count of 6. You may want to sit down first as it may cause a little dizziness. Also, if you're physically able, a brisk walk will help. Best to you.
I used to suffer from severe, severe anxiety where I would have panic attacks and weeks of migraines. Medicine temporarily helped me with my anxiety and migraines, but I found that the cure to anxiety, is just one thing.. relax...
I don't say this in any way to be cruel, but anxiety is anxiety. It comes from the fear that something horrible might happen. I suffered anxiety from a horrible traumatic and near-death experience, so everyday I felt like my life was in danger. So I completely understand you. But it had to get through to my head that I was making myself feel that way.
DON'T listen to your fears. No medical doctor can help you. Get a psychiatrist, refuse medicine, and take meditation classes or relaxation or stress-free teaching class. Get plenty of rest, find an activity that is stress-free and that you feel peaceful and loving to do. Best wishes, Gabby.
Jayne; As you can see you're getting all kinds of different advice to some downright outrageous advice please use your head, When you first start to take the Prozac it is very common to have an increase in side effects like anxiety, not being able to sleep etc. But these for most people only last around 2 weeks. From that point on it gets better and you and your system should start to regulate itself. And by the time you are up to 6 to 8 weeks you well have reached the full blood level and these should calm things down. Remember that everyone is different but this pretty much sum's it up also if there is a dose increase by the doctor sometimes the side effects that went away may show up again temporary. As far as the Xanax goes there are some of the generic that still work much better for lots of people I have found that the 1mg oval purple tablet is the only one that is worth a darn.
used to be called greenstone company but they sold out.to another just ask your Doctor about letting you try the 1mg and talk to the Pharmacist or Technician at the pharmacy and they well know what you are talking about. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2011 • 4 answers
Posted 12 Nov 2011 • 4 answers
Posted 15 Nov 2012 • 4 answers
Posted 8 Jun 2013 • 4 answers
Posted 23 Aug 2013 • 3 answers